# SDR YENA20150531156

- Difficulty date: May 31, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000006
- Aircraft time: 25,842 hours, 16,084 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND CORROSION BELOW FWD PAX DOOR FWD AND AFT GIRT BAR FLOOR FITTINGS FRAME 16 TO FRAME 19, STR 18L, LBL 49 , REMOVED 12 FASTENERS, REMOVED CORROSION, AT FWD AND AFT SLIDE FITTING MOUNT SURFACES, HFEC BLENDED AREAS INSTALLED FASTENERS, ALODINED, PRIMED AND PAINTED BLENDED AREAS AND FASTENERS.  THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
